# SDR CALA0600343

- Difficulty date: September 10, 2006
- Submitted: September 18, 2006
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 25,398 hours, 8,071 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15181211
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT STA 986.5, RBL 4.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, FIGURE 203.
